MAUDE Adverse Event Report: MO016 MO-MOBERLY INSTANT COLD PACKS, 2CT; PACK, HOT OR COLD, DISPOSABLE

MO016 MO-MOBERLY INSTANT COLD PACKS, 2CT; PACK, HOT OR COLD, DISPOSABLE
Model Number 11440-900R
Health Effect - Clinical Codes Emotional Changes (1831); Pain (1994); Complaint, Ill-Defined (2331); Partial thickness (Second Degree) Burn (2694)
Date of Event 01/01/1980
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At the time of this investigation, no samples or lot numbers were provided to cardinal health.Therefore; without a lot number we were not able to review the device history record and without a sample we were not able to perform any type of investigation in order to determine a root cause for the issue reported.As with all reports of alleged defects we will continue to educate operators and will continue monitoring our customer complaints data base for this and any other issues reported of the same nature.
 
Event or Problem Description
Based on information received the plaintiff alleges she was injured by suffering a serious and permanent wound to the back of her right calf causing a second degree burn injury which required medical treatment, diagnostic studies and other medical care.Plaintiff has and will continue to become liable for medical costs associated with her treatment, has suffered a loss of wages and earning capacity, suffered psychological and physical pain and suffering as a result as well as loss of enjoyment of life's pleasures.Plaintiff's injuries are permanent to the degree that she will no longer be able to maintain the same state of well being as before the incident complained of.

Brand Name
INSTANT COLD PACKS, 2CT
Common Device Name
PACK, HOT OR COLD, DISPOSABLE
Manufacturer (Section D)
MO016 MO-MOBERLY
808 w highway 24
moberly MO 65270
MDR Report Key8385867
Report Number1423537-2019-00280
Device Sequence Number14013699
Product Code IMD
UDI-Device Identifier10885380132056
UDI-Public10885380132056
Combination Product (Y/N)N
Initial Reporter StateMI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device No Information
Device Model Number11440-900R
Device Catalogue Number11440-900R
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2019
Initial Report FDA Received Date03/04/2019
Patient Sequence Number0
Outcome Attributed to Adverse Event Other;